X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (806) 806
Publication (145) 145
Book / eBook (15) 15
Conference Proceeding (10) 10
Book Chapter (8) 8
Dissertation (4) 4
Paper (3) 3
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (509) 509
mathematics, applied (258) 258
self-adjoint extensions (201) 201
analysis (177) 177
operators (152) 152
self-adjoint extension (132) 132
physics, mathematical (121) 121
self-adjoint operators (118) 118
mathematical physics (111) 111
mathematics, general (107) 107
spectral theory (96) 96
physics, multidisciplinary (84) 84
self-adjoint operator (84) 84
hilbert space (75) 75
physics (69) 69
mathematical analysis (59) 59
boundary conditions (57) 57
eigenvalues (55) 55
quantum physics (55) 55
applied mathematics (53) 53
mathematics - spectral theory (53) 53
operator theory (49) 49
self-adjoint (48) 48
mathematics - functional analysis (45) 45
scattering (45) 45
schrodinger-operators (45) 45
47b25 (41) 41
boundary-value-problems (41) 41
extensions (39) 39
high energy physics - theory (39) 39
mathematics - analysis of pdes (37) 37
symmetric operator (36) 36
geometry (34) 34
point interactions (34) 34
theoretical, mathematical and computational physics (34) 34
functional analysis (33) 33
potentials (33) 33
boundary-conditions (32) 32
systems (32) 32
applications of mathematics (31) 31
algebra (30) 30
differential equations (30) 30
equations (30) 30
weyl function (29) 29
quantum theory (28) 28
quantum-mechanics (28) 28
spectrum (28) 28
quantum mechanics (27) 27
schrodinger operator (25) 25
friedrichs extension (24) 24
differential-operators (23) 23
mechanics (23) 23
physics, particles & fields (23) 23
symmetry (23) 23
generalized resolvents (22) 22
hilbert spaces (22) 22
partial differential equations (22) 22
schrödinger operator (22) 22
group theory and generalizations (21) 21
bound-states (19) 19
mathematical models (19) 19
space (19) 19
subspaces (19) 19
hamiltonian-systems (18) 18
mathematical and computational physics (18) 18
self-adjoint dilation (18) 18
spectra (18) 18
approximation (17) 17
krein space (17) 17
boundary value problems (16) 16
characteristic function (16) 16
cosmic strings (16) 16
dirac operator (16) 16
equation (16) 16
singular perturbations (16) 16
differential operators (15) 15
inequalities (15) 15
rank-one perturbations (15) 15
research (15) 15
resolvents (15) 15
scattering matrix (15) 15
sturm-liouville operators (15) 15
laplacian (14) 14
matematik (14) 14
mathematics - classical analysis and odes (14) 14
matrices (14) 14
natural sciences (14) 14
naturvetenskap (14) 14
non-self-adjoint (14) 14
numerical analysis (14) 14
particles (14) 14
perturbations (14) 14
physics, nuclear (14) 14
singular perturbation (14) 14
81q10 (13) 13
essential spectrum (13) 13
gaps (13) 13
graphs (13) 13
krein spaces (13) 13
orthogonal polynomials (13) 13
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (837) 837
French (15) 15
German (11) 11
Japanese (7) 7
Russian (2) 2
Spanish (2) 2
Chinese (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 02/2015, Volume 268, Issue 3, pp. 634 - 670
We construct in this article a class of closed semi-bounded quadratic forms on the space of square integrable functions over a smooth Riemannian manifold with... 
Boundary conditions | Laplace–Beltrami operator | Quadratic forms | Self-adjoint extensions | Laplace-Beltrami operator | SPECTRAL GAPS | MATHEMATICS | DIFFERENTIAL-OPERATORS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 7/2019, Volume 13, Issue 5, pp. 2259 - 2267
In this report we study a fractional analogue of Sturm–Liouville equation. A class of self-adjoint fractional Sturm–Liouville operators is described. We give a... 
Riemann–Liouville derivative | The extension theory | Self-adjoint problem | Mathematics | Operator Theory | Conservation law | 47G20 | 34K08 | Analysis | Caputo derivative | Mathematics, general | Fractional kinetic equation | 45J05 | Green’s formula | MATHEMATICS | MATHEMATICS, APPLIED | Riemann-Liouville derivative | Green's formula | Environmental law
Journal Article
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2016, Volume 440, Issue 1, pp. 323 - 350
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 10/2017, Volume 347, pp. 235 - 260
A numerical scheme to compute the spectrum of a large class of self-adjoint extensions of the Laplace–Beltrami operator on manifolds with boundary in any... 
Finite element method | Boundary conditions | Spectral problem | Self-adjoint extensions | Higher dimension | Laplace | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MATHEMATICAL | HYBRID | Methods | Algorithms
Journal Article
SYMMETRY-BASEL, ISSN 2073-8994, 08/2019, Volume 11, Issue 8, p. 1047
An analysis of the invariance properties of self-adjoint extensions of symmetric operators under the action of a group of symmetries is presented. For a given... 
groups of symmetry | quantum circuits | self-adjoint extensions | SPECTRAL PROBLEM | MULTIDISCIPLINARY SCIENCES | BELTRAMI OPERATOR
Journal Article
Integral equations and operator theory, ISSN 0378-620X, 08/2018, Volume 90, Issue 4, p. 1
Let S be a symmetric operator with finite and equal defect numbers in the Hilbert space . We study the compressions of the self-adjoint extensions of S in some... 
Compression | GENERALIZED RESOLVENTS | Symmetric and self-adjoint operators | Krein's resolvent formula | Q-function | Self-adjoint extension | Hilbert space | HILBERT-SPACE | Generalized resolvent | LINEAR RELATIONS | To be checked by Faculty | MATHEMATICS | Computer science | Analysis
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 1/2018, Volume 108, Issue 1, pp. 195 - 212
We establish a bijection between the self-adjoint extensions of the Laplace operator on a bounded regular domain and the unitary operators on the boundary.... 
Geometry | Quantum boundary conditions | 47A07 | Quadratic forms | Theoretical, Mathematical and Computational Physics | Complex Systems | Self-adjoint extensions | Group Theory and Generalizations | 81Q10 | 35J25 | Physics | PHYSICS, MATHEMATICAL
Journal Article
Thai Journal of Mathematics, ISSN 1686-0209, 04/2018, Volume 16, Issue 1, pp. 275 - 285
Journal Article
Reviews in Mathematical Physics, ISSN 0129-055X, 02/2008, Volume 20, Issue 1, pp. 1 - 70
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2018, Volume 41, Issue 5, pp. 1761 - 1773
Journal Article
ESAIM: Mathematical Modelling and Numerical Analysis, ISSN 0764-583X, 03/2018, Volume 52, Issue 2, pp. 481 - 508
Journal Article
Annals of Physics, ISSN 0003-4916, 10/2015, Volume 361, pp. 303 - 329
We regularize compact and non-compact Abelian Chern–Simons–Maxwell theories on a spatial lattice using the Hamiltonian formulation. We consider a doubled... 
Self-adjoint extension | Quantum information | Berry gauge field | Toric code | Chern–Simons theory | Lattice gauge theory | Chern-Simons theory | FRACTIONAL STATISTICS | SPIN | PHYSICS, MULTIDISCIPLINARY | TRAPPED IONS | QUANTUM-FIELD THEORY | CONSTANT MAGNETIC-FIELD | DIMENSIONS | MODELS | ANYONS | COMPUTATION | QUANTIZATION | Contact lenses | Lattice theory
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 06/2012, Volume 53, Issue 6, p. 63505
A model of the point-like interaction between the classical electromagnetic field and the quantum electron is suggested. It is based on the theory of... 
POINT INTERACTIONS | PHYSICS, MATHEMATICAL | SCATTERING | SELF-ADJOINT EXTENSIONS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 08/2014, Volume 454, pp. 1 - 48
This paper is concerned with self-adjoint extensions for a class of discrete linear Hamiltonian systems. By applying the generalized von Neumann theory and the... 
Self-adjoint extension | Limit circle case | Defect index | Discrete linear Hamiltonian system | Limit point case | MATHEMATICS, APPLIED | SUBSPACES | POINT | M(LAMBDA) THEORY
Journal Article
OPERATORS AND MATRICES, ISSN 1846-3886, 2008, Volume 2, Issue 4, pp. 483 - 506
We provide a simple recipe for obtaining all self-adjoint extensions, together with their resolvent, of the symmetric operator S obtained by restricting the... 
elliptic boundary value problems | MATHEMATICS | SINGULAR PERTURBATIONS | RESOLVENTS | BOUNDARY-CONDITIONS | Self-adjoint extensions | Krein's resolvent formula | FORMULA | OPERATORS
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 9/2015, Volume 15, Issue 3, pp. 727 - 751
Given a linear semi-bounded symmetric operator $${S\ge -\omega}$$ S ≥ - ω , we explicitly define, and provide their nonlinear resolvents, nonlinear maximal... 
35J65 | 35J87 | Nonlinear extensions | Nonlinear boundary conditions | Analysis | Mathematics | Nonlinear singular perturbations | 47H05 | Nonlinear resolvent formulae | SINGULAR PERTURBATIONS | MATHEMATICS, APPLIED | BOUNDARY-VALUE-PROBLEMS | EQUATIONS | SELF-ADJOINT EXTENSIONS | MATHEMATICS | SEMIGROUPS | DIFFERENTIAL-OPERATORS | DOMAINS
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 12/2018, Volume 108, Issue 12, pp. 2635 - 2667
We describe the self-adjoint realizations of the operator $$H:=-i\alpha \cdot \nabla + m\beta + \mathbb {V}(x)$$ H:=-iα·∇+mβ+V(x) , for $$m\in \mathbb {R}$$... 
Coulomb potential | Theoretical, Mathematical and Computational Physics | Complex Systems | Hardy inequality | Physics | Geometry | 47N50 | Self-adjoint operator | Primary 81Q10 | 47B25 | Group Theory and Generalizations | Dirac operator | Secondary 47N20 | ESSENTIAL SELFADJOINTNESS | ESSENTIAL SPECTRUM | PHYSICS, MATHEMATICAL | Mathematics - Analysis of PDEs
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2011, Volume 434, Issue 4, pp. 903 - 930
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2014, Volume 462, pp. 204 - 232
Journal Article